# SDR CA001103005

- Difficulty date: October 24, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 18,718 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010217
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) INVESTIGATION OF A HYDRAULIC LEAK IN THE NR 1 NACELLE RESULTED IN THE REPLACEMENT OF A PRESSURE LINE WHICH WAS FOUND LEAKING THROUGH A PINHOLE IN A FACTORY BEND.
